TU Darmstadt / ULB / TUbiblio

Statistical symmetries and its impact on new decay modes and integral invariants of decaying turbulence

Oberlack, Martin ; Zieleniewicz, Andreas :
Statistical symmetries and its impact on new decay modes and integral invariants of decaying turbulence.
[Online-Edition: http://dx.doi.org/10.1080/14685248.2012.759229]
In: Journal of Turbulence, 14 (2) pp. 4-22. ISSN 1468-5248
[Artikel], (2013)

Offizielle URL: http://dx.doi.org/10.1080/14685248.2012.759229
Typ des Eintrags: Artikel
Erschienen: 2013
Autor(en): Oberlack, Martin ; Zieleniewicz, Andreas
Titel: Statistical symmetries and its impact on new decay modes and integral invariants of decaying turbulence
Sprache: Englisch
Titel der Zeitschrift, Zeitung oder Schriftenreihe: Journal of Turbulence
Band: 14
(Heft-)Nummer: 2
Fachbereich(e)/-gebiet(e): Fachbereich Maschinenbau > Strömungsdynamik
Fachbereich Maschinenbau
Hinterlegungsdatum: 17 Feb 2014 07:31
Offizielle URL: http://dx.doi.org/10.1080/14685248.2012.759229
ID-Nummer: 10.1080/14685248.2012.759229
Export:

Optionen (nur für Redakteure)

Eintrag anzeigen Eintrag anzeigen